AMS eContent Search Results
Matches for: msc=(35D30) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Hamid Bellout, Kuppalapalle Vajravelu and Robert A. Van Gorder. Similarity solutions for the generalized equation of steady transonic gas flow with a singular source. Quart. Appl. Math. 73 (2015) 379-389. MR 3357500.
Abstract, references, and article information
View Article: PDF

[2] John Haussermann and Robert A. Van Gorder. Classification of two types of weak solutions to the Casimir equation for the Ito system. Quart. Appl. Math. 72 (2014) 471-490. MR 3237560.
Abstract, references, and article information
View Article: PDF

[3] Wenke Tan, Yue Liu and Zhaoyang Yin. On the global weak solution to a generalized two-component Camassa-Holm system. Quart. Appl. Math. 71 (2013) 661-677. MR 3136989.
Abstract, references, and article information
View Article: PDF

[4] Fumioki Asakura and Andrea Corli. Global existence of solutions by path decomposition for a model of multiphase flow. Quart. Appl. Math. 71 (2013) 135-182. MR 3075539.
Abstract, references, and article information
View Article: PDF

[5] A. M. Blokhin and D. L. Tkachev. Asymptotic stability of the stationary solution for a new mathematical model of charge transport in semiconductors. Quart. Appl. Math. 70 (2012) 357-382. MR 2953108.
Abstract, references, and article information
View Article: PDF

[6] Yuming Qin, Shuxian Deng, Lan Huang, Zhiyong Ma and Xiaoke Su. Global existence for the three-dimensional thermoelastic equations of Type II. Quart. Appl. Math. 68 (2010) 333-348. MR 2663003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1